Advertisement

Ukrainian Mathematical Journal

, Volume 59, Issue 11, pp 1693–1707 | Cite as

Finding cocycles in the bicrossed product construction for Lie groups

  • A. A. Kalyuzhnyi
  • G. B. Podkolzin
  • Yu. A. Chapovskii
Article

Abstract

We find an explicit formula for finding pairs of cocycles for the construction of examples of locally compact quantum groups by using the bicrossed product of Lie groups.

Keywords

Hopf Algebra Compact Group Matched Pair Ring Group Left Action 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. I. Kac, “Extensions of groups that are ring groups,” Mat. Sb., 76, No. 3, 473–496 (1968).MathSciNetGoogle Scholar
  2. 2.
    S. Vaes and L. Vainerman, “Extensions of locally compact quantum groups and the bicrossed product construction,” Adv. Math., 175, No. 1, 1–101 (2003).zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    S. Majid, Foundations of Quantum Group Theory, Cambridge University Press, Cambridge (1995).zbMATHGoogle Scholar
  4. 4.
    S. Baaj, G. Skandalis, and S. Vaes, Topological Kac Cohomology for Bicrossed Products, http://arxiv.org/math.QA/0307172.
  5. 5.
    Yu. A. Chapovsky, A. A. Kalyuzhnyi, and G. B. Podkolzin, “On the group of extensions for the bicrossed product construction for a locally compact group,” Algebra Discrete Math., 3, 12–19 (2004).MathSciNetGoogle Scholar
  6. 6.
    A. A. Kalyuzhnyi, G. B. Podkolzin, Yu. A. Chapovskii, “Construction of cocycles for a bicrossed product of Lie groups,” Funkts. Anal. Prilozhen., 40, No. 2, 70–73 (2006).MathSciNetGoogle Scholar
  7. 7.
    A. Guichardet, Cohomologie des Groupes Topologiques et des Algèbres de Lie, CEDIC, Paris (1984).zbMATHGoogle Scholar
  8. 8.
    Yu. A. Chapovsky, A. A. Kalyuzhnyi, and G. B. Podkolzin, “On 2 + 2 locally compact quantum groups,” in: Proceedings of the Institute of Mathematics, Ukrainian National Academy of Sciences, Vol. 50, Part 3 (2004), pp. 1064–1070.MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • A. A. Kalyuzhnyi
    • 1
  • G. B. Podkolzin
    • 1
  • Yu. A. Chapovskii
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKievUkraine

Personalised recommendations